# SDR UALA2011082204463

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,493 hours, 9,657 cycles
- Engine: Pwa PW4052
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Damaged
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DUCTING TO WING VALVE HAS A LARGE HOLE.  REMOVED LEFT WING THERMAL ANTI ICE VALVE & DUCTING UNDER LT ENGINE STRUT OVERWING PANEL 511PT.  FOUND TWO DUCTS WITH HOLES, REPLACED DUCTS.  OPS AND LEAK CHECKED GOOD.
